Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 35, NWS Fort Worth, TX

May 27, 2016Bosque County, Hamilton County, Mills County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 27, 2016, 12:03 AM CDT for Bosque County, Hamilton County, Mills County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2016, 12:03 AM CDT (05:03 UTC)
Expired
May 27, 2016, 3:00 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Bosque County, TX, Hamilton County, TX, Mills County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 91 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 1:10 AM CDTFLASH FLOODClifton, TXSEVERAL ROADS BETWEEN CLIFTON AND MERIDIAN DUE TO HIGH WATER.
May 27, 1:10 AM CDTFLASH FLOODCranfills Gap, TXEVERY COUNTY ROAD THAT CROSSES MERIDIAN...BEE AND NIELS CREEKS ARE CLOSED AT THOSE CROSSINGS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 67 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
301 J/kg
Mixed-layer CIN
-307 J/kg
Mixed-layer LCL
1278 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

660 
WGUS54 KFWD 270503
FFWFWD
TXC035-193-333-270800-
/O.NEW.KFWD.FF.W.0035.160527T0503Z-160527T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1203 AM CDT FRI MAY 27 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL BOSQUE COUNTY IN CENTRAL TEXAS...
  HAMILTON COUNTY IN CENTRAL TEXAS...
  NORTHEASTERN MILLS COUNTY IN CENTRAL TEXAS...

* UNTIL 300 AM CDT

* AT 1203 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN. THIS RAINFALL WILL LEAD TO EXCESSIVE WATER RUNOFF
  AND CAUSE FLASH FLOODING. LOW-LYING AREAS ARE MOST VULNERABLE TO
  RAPIDLY RISING WATER. SOME LOW-WATER CROSSINGS MAY FLOOD AND BECOME
  IMPASSABLE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CLIFTON...HAMILTON...MERIDIAN...EVANT...CRANFILLS GAP...MERIDIAN STATE
  PARK AND MORGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3168 9847 3213 9752 3202 9749 3201 9745
      3203 9743 3198 9738 3193 9744 3189 9736
      3189 9737 3187 9739 3185 9735 3169 9768
      3171 9770 3140 9829 3152 9847

$$

BAIN
1 follow-up statement
699 
WGUS74 KFWD 270752
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
252 AM CDT FRI MAY 27 2016

TXC035-193-333-270801-
/O.EXP.KFWD.FF.W.0035.000000T0000Z-160527T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOSQUE TX-HAMILTON TX-MILLS TX-
252 AM CDT FRI MAY 27 2016

...THE FLASH FLOOD WARNING FOR CENTRAL BOSQUE...HAMILTON AND
NORTHEASTERN MILLS COUNTIES WILL EXPIRE AT 300 AM CDT...

FLOOD WATERS HAVE RECEDED. FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.

LAT...LON 3168 9847 3213 9752 3202 9749 3201 9745
      3203 9743 3198 9738 3193 9744 3189 9736
      3189 9737 3187 9739 3185 9735 3169 9768
      3171 9770 3140 9829 3152 9847

$$

58

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 8:25 PM CDT, 3 hours 38 minutes earlier.

Area forecast discussion, May 26, 8:25 PM CDT, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
825 PM CDT THU MAY 26 2016

.UPDATE...
The forecast has been updated to include Severe Thunderstorm Watch
219 for western counties of north and central TX. Storms are
firing in this region within an enhanced area of lift associated
with the upper trough over NM/CO. Storms will have the potential
of becoming severe for at least the next couple of hours.
Supercells have already exhibited impressive structure based on
RADAR appearance. It looks like these storms will soon be merging
into a large cluster, possible propagating east to the I-35
corridor prior to midnight. The threat for severe storms should
decrease as storms approach I-35 later this evening, but will
need to be watched for lingering damaging wind potential if it
becomes an organized MCS. Otherwise, another round of storms will
be possible again by tomorrow afternoon as the atmosphere recovers
and the main axis of the upper trough crosses the region.

30

&&

.AVIATION...
/ISSUED 707 PM CDT THU MAY 26 2016/
The upper trough over the Four-Corners region will work its way
east into the Plains tomorrow. The system will continue to spread
good ascent across much of Texas and OK over the next 24 hours.
Convection across most of North Texas has been impeded by the slow
moving MCS across southeast TX. However, additional storms are
approaching from the west associated with the next disturbance
lifting northeast around the southeast quadrant of the upper
trough. These storms may weaken as the approach the Metroplex and
the Waco area, but should hold together long enough to justify a
VCTS for the 03-07Z timeframe.

Another round of convection will be possible Friday afternoon as
the trough axis reaches the Southern Plains, before activity
shifts east of the region Friday evening.

30

&&

.PREV DISCUSSION... /ISSUED 344 PM CDT THU MAY 26 2016/
Numerous showers and thunderstorms will continue across the
southeast sections of the forecast area through late afternoon.
These storms are in an a very moist and unstable environment and
will have the potential to produce heavy rainfall along with a
threat of strong winds.

The remainder of North and Central Texas is currently in a region
of subsidence as evident by the 18Z FWD sounding. There is still
very moist air in place across the region and some scattered
showers will be ongoing through late afternoon. Thunderstorms are
expected to develop west/southwest of the region on the dryline.
These storms should lift northeast off the dryline into western
North Texas before sunset. The extent and severity of
thunderstorms across the region will be very dependent on how much
the atmosphere can recover and how fast the cap breaks. Since
large scale forcing for ascent associated with the approaching
upper low will continue to increase, we feel the cap will
eventually break and that storms will increase in coverage from
west to east through the evening. Any storms that develop this
evening will have a potential to become severe, especially west
of the Interstate 35 corridor. Damaging wind and hail will be the
primary hazards. However, there will be an isolated tornado
threat generally west of the US 281 corridor through mid evening.

The most likely scenario is that evening storms will develop into
a complex that will move east/southeast across the region
overnight. Overall, the severe threat overnight will be fairly
low, but the potential for locally heavy rainfall will increase.

By Friday morning the complex of storms should move through the
east/southeast zones. The primary hazard with these storms will be
from heavy rainfall and flooding. Depending on how fast the storms
end on Friday morning...there should be a lull in activity from
late morning through early afternoon. However, storm chances will
increase again Friday afternoon as a final piece of upper level
energy associated with the upper system rotates across the region.
There will be a potential for a few severe storms along with heavy
rainfall Friday afternoon. But again, it will all depend on how
much recovery can take place after morning convection.

We will leave a flash flood watch in effect through Friday
afternoon south of a line from Goldthwaite to Hillsboro to Athens.
This area will likely see 2 to 4 inches of rainfall through Friday
afternoon. There should even be a few spots that receive over 6
inches of rainfall before Friday evening.

Storm chances will end from west to east Friday afternoon/evening
with the departing upper trough. However, North and Central Texas
will remain in an active weather pattern through the Memorial
weekend and into next week as another upper trough develops across
the southwestern CONUS. Although it will be difficult to pinpoint
the timing and locations for storms any particular day,
atmospheric moisture will remain high through the week and any
perturbations in the flow could result in storms, especially
during the afternoon and evening hours. Therefore, we will leave
chance pops every day next week.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    71  83  71  89  71 /  70  70  40  20  10
Waco                72  83  71  88  70 /  60  70  40  20  10
Paris               70  78  68  85  69 /  70  80  60  30  10
Denton              70  82  68  88  68 /  70  70  30  20  10
McKinney            71  81  69  87  69 /  70  80  40  20  10
Dallas              72  83  72  89  72 /  70  70  40  20  10
Terrell             72  81  70  87  70 /  70  80  50  20  10
Corsicana           72  82  71  88  70 /  60  80  50  30  10
Temple              72  83  70  87  70 /  60  70  40  30  20
Mineral Wells       70  86  67  88  69 /  70  70  20  10  10

&&

.FWD Watches/Warnings/Advisories...
Flash Flood Watch through Friday afternoon for TXZ135-142>148-
156>162-174-175.

&&

/30
Hazardous weather outlook, May 26, 3:43 PM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
343 PM CDT THU MAY 26 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271300-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
343 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND OVERNIGHT ACROSS ALL OF NORTH AND CENTRAL TEXAS. SEVERE
THUNDERSTORMS WILL BE POSSIBLE WITH THE GREATEST THREAT WEST OF
INTERSTATE 35. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY
HAZARDS...BUT A LOW TORNADO THREAT WILL ALSO EXIST AS VERTICAL
WIND SHEAR CONTINUES TO INCREASE.

WITH DEEP MOISTURE IN PLACE ACROSS THE REGION...FLASH FLOODING
IS POSSIBLE WITH THE HIGHEST RISK SOUTH AND EAST OF A LINE FROM
GOLDTHWAITE TO HILLSBORO TO ATHENS...WHERE A FLASH FLOOD WATCH
IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED ON FRIDAY
ALTHOUGH TEMPORARY LULLS IN HEAVY RAINFALL ARE POSSIBLE WITH A
CONTINUED RISK FOR FLASH FLOODING...ESPECIALLY SOUTH AND EAST OF A
LINE FROM GOLDTHWAITE TO HILLSBORO TO ATHENS. SEVERE STORMS ARE
ALSO POSSIBLE DURING THIS TIME. THE MAIN HAZARDS WILL BE LARGE
HAIL AND DAMAGING WINDS...BUT THE RISK FOR A FEW TORNADOES CANNOT
BE RULED OUT. STORM CHANCES WILL DECREASE FROM WEST TO EAST
FRIDAY EVENING.

SLIGHT THUNDERSTORM CHANCES WILL LINGER ON SATURDAY AND SUNDAY...AND
THE UNSETTLED WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK. THERE
WILL BE A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY...WITH
MEMORIAL DAY THE MAIN FOCUS DURING THE PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON THROUGH
TONIGHT MAINLY WEST OF I-35.

CARLAW

In the hours before

Special weather statement, May 26, 10:37 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 PM CDT THU MAY 26 2016

TXZ133-144-145-270430-
JOHNSON TX-HILL TX-BOSQUE TX-
1037 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON...BOSQUE AND
NORTHWESTERN HILL COUNTIES UNTIL 1130 PM CDT...

AT 1037 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES SOUTHEAST OF GLEN ROSE TO NEAR MERIDIAN
TO 6 MILES NORTHWEST OF CRANFILLS GAP. MOVEMENT WAS EAST AT 35 MPH.

HAIL TO THE SIZE OF PEAS AND WINDS OF 40 TO 45 MPH WILL BE POSSIBLE
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CLEBURNE...KEENE...ALVARADO...VENUS...WHITNEY...ITASCA...GRANDVIEW...
MERIDIAN...BLUM...IREDELL...COVINGTON...LAKE WHITNEY STATE PARK...CLEBURNE
STATE PARK...MERIDIAN STATE PARK...RIO VISTA...WALNUT SPRINGS AND
MORGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3203 9798 3220 9764 3220 9762 3230 9761
      3251 9709 3226 9709 3196 9722 3182 9732
      3179 9785 3199 9799
TIME...MOT...LOC 0337Z 274DEG 32KT 3217 9767 3199 9770 3185 9791

BAIN
Special weather statement, May 26, 10:49 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1049 PM CDT THU MAY 26 2016

TXZ142-270445-
MILLS TX-
1049 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR MILLS COUNTY UNTIL 1145 PM CDT...

AT 1049 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF MULLIN...OR 15 MILES NORTHEAST OF RICHLAND SPRINGS...
MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GOLDTHWAITE...MULLIN AND THE INTERSECTION OF RANCH ROAD 765 AND RANCH
ROAD 45.

LAT...LON 3161 9878 3169 9876 3172 9850 3141 9827
      3123 9856 3127 9863 3133 9859 3131 9864
      3137 9865 3135 9871 3139 9869 3143 9873
      3138 9878 3141 9878 3141 9885 3144 9887
      3143 9893 3146 9894 3144 9897 3147 9900
TIME...MOT...LOC 0349Z 229DEG 25KT 3144 9878

30
Special weather statement, May 26, 10:52 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1052 PM CDT THU MAY 26 2016

TXZ103-104-119-270430-
DALLAS TX-DENTON TX-COLLIN TX-
1052 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIN...DALLAS AND
SOUTHERN DENTON COUNTIES UNTIL 1130 PM CDT...

AT 1051 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR KELLER TO NEAR PANTEGO TO NEAR RENDON.
MOVEMENT WAS EAST AT 50 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITHTHESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
DALLAS...PLANO...GARLAND...IRVING...GRAND PRAIRIE...MESQUITE...MCKINNEY...
CARROLLTON...FRISCO...DENTON...RICHARDSON...LEWISVILLE...ALLEN...FLOWER
MOUND...ROWLETT...DESOTO...GRAPEVINE...CEDAR HILL...WYLIE AND COPPELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING...ESPECIALLY ACROSS POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3298 9652 3255 9652 3255 9704 3297 9702
      3298 9704 3299 9739 3317 9738 3318 9678
TIME...MOT...LOC 0351Z 248DEG 42KT 3291 9720 3278 9712 3258 9720

BAIN
Special weather statement, May 26, 11:06 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1106 PM CDT THU MAY 26 2016

TXZ134-270430-
ELLIS TX-
1106 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR ELLIS COUNTY UNTIL 1130 PM CDT...

AT 1106 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MIDLOTHIAN...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRAND PRAIRIE...MANSFIELD...CEDAR HILL...LANCASTER...WAXAHACHIE...ENNIS...
MIDLOTHIAN...GLENN HEIGHTS...RED OAK...OVILLA...VENUS...FERRIS...PALMER...
OAK LEAF...MAYPEARL...ALMA...GARRETT AND PECAN HILL.

LAT...LON 3228 9648 3226 9708 3255 9709 3255 9653
      3251 9650 3251 9651 3250 9650 3248 9651
      3245 9650 3241 9644 3235 9645 3233 9643
      3233 9638
TIME...MOT...LOC 0406Z 272DEG 34KT 3249 9701

BAIN
Special weather statement, May 26, 11:24 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1124 PM CDT THU MAY 26 2016

TXZ143>145-270500-
HAMILTON TX-HILL TX-BOSQUE TX-
1124 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR BOSQUE...WEST CENTRAL HILL AND
HAMILTON COUNTIES UNTIL MIDNIGHT CDT...

AT 1124 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CRANFILLS GAP...OR 12 MILES WEST OF CLIFTON...MOVING EAST AT 70 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLIFTON...HAMILTON...MERIDIAN...HICO...VALLEY MILLS...EVANT...IREDELL...
CRANFILLS GAP...MERIDIAN STATE PARK...WALNUT SPRINGS AND MORGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.

&&

LAT...LON 3184 9816 3192 9821 3202 9800 3201 9799
      3220 9764 3217 9761 3214 9751 3202 9736
      3192 9743 3189 9737 3188 9740 3184 9734
      3184 9729 3178 9734 3175 9729 3159 9761
      3171 9769 3142 9827 3168 9846
TIME...MOT...LOC 0424Z 262DEG 61KT 3172 9778

BAIN
Special weather statement, May 26, 11:52 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1152 PM CDT THU MAY 26 2016

TXZ145-270530-
HILL TX-
1152 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR HILL COUNTY UNTIL 1230 AM CDT...

AT 1152 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAKE WHITNEY STATE PARK...OR 15 MILES NORTHEAST OF CLIFTON...MOVING
EAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HILLSBORO...WHITNEY...ITASCA...BYNUM...CARL'S CORNER...LAKE WHITNEY STATE
PARK...ABBOTT...MERTENS AND AQUILLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.

&&

LAT...LON 3179 9733 3184 9728 3184 9733 3188 9739
      3189 9736 3190 9737 3194 9743 3197 9738
      3198 9738 3199 9741 3203 9743 3201 9748
      3206 9749 3219 9703 3206 9694 3207 9689
      3197 9683 3175 9729
TIME...MOT...LOC 0452Z 265DEG 35KT 3192 9737

BAIN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:19 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens71 min
May 26, 7:41 PM CDTSpecial Weather StatementFWDEastland34 min
May 26, 7:45 PM CDTTornado WarningFWDEastland, Stephens45 min
May 26, 7:58 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland62 min
May 26, 8:29 PM CDTSevere Thunderstorm WarningFWDEastland, Palo Pinto, Stephens61 min
May 26, 8:38 PM CDTTornado WarningFWDComanche37 min
May 26, 8:47 PM CDTFlash Flood WarningFWDComanche, Eastland5 hr
May 26, 8:58 PM CDTSevere Thunderstorm WarningFWDComanche, Erath62 min
May 26, 9:00 PM CDTAreal Flood AdvisoryFWDStephens3 hr
May 26, 9:11 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto64 min
May 26, 9:22 PM CDTSevere Thunderstorm WarningFWDErath53 min
May 26, 9:36 PM CDTAreal Flood AdvisoryFWDErath, Palo Pinto3 hr
May 26, 9:39 PM CDTSevere Thunderstorm WarningFWDHood, Parker, Somervell66 min
May 26, 9:47 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton27 min
May 26, 9:52 PM CDTAreal Flood WarningFWDLeon, Robertson6 hr
May 26, 9:58 PM CDTSpecial Weather StatementFWDJack32 min
May 26, 10:16 PM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant59 min
May 26, 10:37 PM CDTSpecial Weather StatementFWDBosque, Johnson53 min
May 26, 10:49 PM CDTSpecial Weather StatementFWDMills56 min
May 26, 10:52 PM CDTSpecial Weather StatementFWDDallas38 min
May 26, 11:06 PM CDTSpecial Weather StatementFWDEllis24 min
May 26, 11:14 PM CDTAreal Flood AdvisoryFWDBosque, Hamilton, Hill, Johnson, Mills4 hr
May 26, 11:24 PM CDTSpecial Weather StatementFWDBosque, Hamilton36 min
May 26, 11:52 PM CDTSpecial Weather StatementFWDHill38 min
May 27, 12:31 AM CDTSpecial Weather StatementFWDHamilton29 min
May 27, 1:07 AM CDTSpecial Weather StatementFWDStephens23 min
May 27, 1:42 AM CDTFlash Flood WarningFWDStephens4 hr
May 27, 1:45 AM CDTAreal Flood WarningFWDComanche, Eastland3 hr
May 27, 2:21 AM CDTSpecial Weather StatementFWDEastland54 min
May 27, 3:10 AM CDTSpecial Weather StatementFWDErath50 min
May 27, 3:44 AM CDTAreal Flood WarningFWDLeon, Robertson3 hr
May 27, 3:47 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell58 min
May 27, 4:08 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant67 min
May 27, 4:13 AM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson62 min
May 27, 4:56 AM CDTRiver Flood WarningFWDDenton45 hr
May 27, 5:04 AM CDTSpecial Weather StatementFWDDallas26 min
May 27, 5:19 AM CDTRiver Flood WarningFWDComanche12 days
May 27, 5:19 AM CDTRiver Flood WarningFWDComanche40 hr
May 27, 5:27 AM CDTRiver Flood WarningFWDWise17 days
May 27, 5:45 AM CDTAreal Flood AdvisoryFWDHamilton3 hr
May 27, 5:51 AM CDTFlash Flood WarningFWDBosque3 hr
May 27, 5:55 AM CDTAreal Flood AdvisoryFWDComanche, Erath3 hr
May 27, 5:57 AM CDTAreal Flood AdvisoryFWDMcLennan3 hr
May 27, 6:34 AM CDTFlash Flood WarningFWDComanche, Eastland, Erath4 hr
May 27, 8:36 AM CDTAreal Flood AdvisoryFWDHood, Johnson, Somervell3 hr
May 27, 8:49 AM CDTRiver Flood WarningFWDBosque18 hr
May 27, 9:17 AM CDTRiver Flood WarningFWDBosque, McLennan17 hr
May 27, 9:29 AM CDTRiver Flood WarningFWDDallas27 days
May 27, 9:29 AM CDTRiver Flood WarningFWDHenderson, Navarro29 hr
May 27, 9:29 AM CDTRiver Flood WarningFWDAnderson, Freestone, Leon7 days
May 27, 9:37 AM CDTRiver Flood WarningFWDHamilton24 hr
May 27, 9:37 AM CDTRiver Flood WarningFWDCoryell31 hr
May 27, 10:01 AM CDTRiver Flood WarningFWDLimestone49 hr
May 27, 3:54 PM CDTRiver Flood WarningFWDDallas15 hr
May 27, 4:27 PM CDTRiver Flood WarningFWDErath, Hamilton15 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.